# SDR REXA2025122401055

- Difficulty date: December 24, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 29,904 hours, 24,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: CC6703420315
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING EXTERNAL PAWER RECEPTACLE BRACKET, FOUND OVERSIZED AND ELONGATED HOLES IN FS193 FRAME SEGMENT. COMPLIED WITH REO 690-53-11-2109, REV -.
